Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 9, 2024, 3:36 PM CDT for 8 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2024, 3:36 PM CDT (20:36 UTC)
- Expired
- Apr 9, 2024, 8:16 PM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, TX, Gregg County, TX, Harrison County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
039
WGUS54 KSHV 092036
FFWSHV
TXC073-183-203-347-365-401-419-423-092330-
/O.NEW.KSHV.FF.W.0013.240409T2036Z-240409T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
336 PM CDT Tue Apr 9 2024
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Northwestern Nacogdoches County in eastern Texas...
Northwestern Shelby County in eastern Texas...
Cherokee County in northeastern Texas...
Southern Gregg County in northeastern Texas...
Southern Harrison County in northeastern Texas...
Panola County in northeastern Texas...
Rusk County in northeastern Texas...
Southern Smith County in northeastern Texas...
* Until 630 PM CDT.
* At 336 PM CDT, Emergency management reported thunderstorms
producing heavy rain and flooded roads across the warned area.
Between 2 and 4 inches of rain have fallen. Additional rainfall
amounts of 2 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tyler, Longview, Marshall, Jacksonville, Henderson, Kilgore,
Whitehouse, Carthage, Rusk, Hallsville, Overton, Bullard, Waskom,
Troup, Tatum, Tenaha, Timpson, New London, Arp and Beckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
3255 9421 3250 9405 3200 9406 3166 9523
3166 9528 3173 9533 3173 9537 3175 9536
3176 9540 3182 9540 3184 9545 3193 9542
3198 9545 3205 9542 3215 9548 3220 9546
FLASH FLOOD...OBSERVED
$$
162 follow-up statements
596
WGUS54 KSHV 092322
FFWSHV
TXC073-183-203-347-365-401-419-423-100130-
/O.EXT.KSHV.FF.W.0013.000000T0000Z-240410T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
622 PM CDT Tue Apr 9 2024
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Northwestern Nacogdoches County in eastern Texas...
Northwestern Shelby County in eastern Texas...
Cherokee County in northeastern Texas...
Southern Gregg County in northeastern Texas...
Southern Harrison County in northeastern Texas...
Panola County in northeastern Texas...
Rusk County in northeastern Texas...
Southern Smith County in northeastern Texas...
* Until 830 PM CDT.
* At 622 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tyler, Longview, Marshall, Jacksonville, Henderson, Kilgore,
Whitehouse, Carthage, Rusk, Hallsville, Overton, Bullard, Waskom,
Troup, Tatum, Tenaha, Timpson, New London, Arp and Beckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
3255 9421 3250 9405 3200 9406 3166 9523
3166 9528 3173 9533 3173 9537 3175 9536
3176 9540 3182 9540 3184 9545 3193 9542
3198 9545 3205 9542 3215 9548 3220 9546
FLASH FLOOD...OBSERVED
$$
16693
WGUS74 KSHV 100116
FFSSHV
Flash Flood Statement
National Weather Service Shreveport LA
816 PM CDT Tue Apr 9 2024
TXC073-183-203-347-365-401-419-423-100126-
/O.CAN.KSHV.FF.W.0013.000000T0000Z-240410T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee TX-Gregg TX-Harrison TX-Nacogdoches TX-Panola TX-Rusk TX-
Shelby TX-Smith TX-
816 PM CDT Tue Apr 9 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN NACOGDOCHES,
NORTHWESTERN SHELBY, CHEROKEE, SOUTHERN GREGG, SOUTHERN HARRISON,
PANOLA, RUSK AND SOUTHERN SMITH COUNTIES...
Flash flooding has receded in the area for now. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Wednesday for
portions of Arkansas, Louisiana, southeast Oklahoma, and Texas.
&&
LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
3255 9421 3250 9405 3200 9406 3166 9523
3166 9528 3173 9533 3173 9537 3175 9536
3176 9540 3182 9540 3184 9545 3193 9542
3198 9545 3205 9542 3215 9548 3220 9546
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 1:59 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 9, 1:59 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
159 PM CDT Tue Apr 9 2024
...New AVIATION...
.UPDATE...
Issued at 1146 AM CDT Tue Apr 9 2024
Decided to make some adjustments to POPs based on current and
forecasted radar trends. Also, make some adjustments to temps, as
rain has kept things a little cooler than originally anticipated.
Otherwise, the remainder of the forecast remains unchanged. One
thing of note, short-term progs continue to hint at a MCS
developing across East Texas and moving along and just south of
the I-20 corridor of East TX and North Louisiana this afternoon
into the early evening hours. This will need watching, as more
severe wx could be possible, along with additional heavy rain. All
risk could be in play. /20/
&&
.AVIATION...
(18Z TAFS)
Issued at 159 PM CDT Tue Apr 9 2024
Cigs have mostly lifted/become VFR early this afternoon in wake of
the morning convection/outflow bndry that affected Deep E TX/N
LA, but cigs remain IFR/low MVFR farther WNW over much of E TX/Srn
AR where additional convection has developed. While much of this
convection remains elevated, they may tend to root more towards
the sfc across Deep E TX by mid-afternoon before shifting into
NCntrl LA during the late afternoon/early evening. Thus, locally
gusty winds and IFR cigs may affect LFK, whereas locally heavy
rain will tend to result in vsby reductions at TYR/GGG/TXK/SHV
before eventually affecting MLU by early evening. Additional
convection redevelopment will remain possible through the
evening/overnight across NCntrl LA/adjacent Deep E TX, while
tapering elsewhere for several hours as we await the next MCS that
will develop over the TX Hill Country late this evening, and
quickly shift E into the region after 09-10Z Wednesday. Have
maintained prevailing TSRA with IFR cigs for all terminals
around/after daybreak, with the stronger convection quickly
diminishing from W to E by mid to late morning. Some residual
rains may linger through the remainder of the TAF period. E winds
5 to 10kts will continue this afternoon through tonight. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 55 / 100 100 100 30
MLU 73 66 78 55 / 100 100 100 40
DEQ 67 59 71 49 / 70 100 100 60
TXK 68 64 74 52 / 100 100 100 50
ELD 69 61 75 51 / 100 100 100 50
TYR 71 65 73 52 / 100 100 60 20
GGG 72 64 74 52 / 100 100 80 30
LFK 77 65 77 53 / 100 100 60 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday evening for OKZ077.
TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
AVIATION...15Hazardous weather outlook, Apr 9, 3:13 PM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 313 PM CDT Tue Apr 9 2024 LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-101200- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 313 PM CDT Tue Apr 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... ...TORNADO WATCH 95 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will continue to develop and spread east across Deep East Texas and much of North Louisiana this afternoon and early evening, with the threat for damaging winds, hail, and isolated tornadoes. The threat for locally heavy rainfall and flash flooding will also continue across the area this afternoon and tonight, with additional shower and thunderstorm development expected even in wake of these storms from Deep East Texas into North Louisiana. A second complex of strong to severe thunderstorms is expected to enter portions of Deep East Texas shortly before daybreak Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The heavy rainfall and flood theat should begin to taper off from west to east across the region Wednesday, although the potential for severe thunderstorms will continue through midday across North Louisiana before ending. Damaging winds, hail, and isolated tornadoes will remain possible through midday with this second line of strong to severe thunderstorms, with the rains finally diminishing from west to east Wednesday night with the passage of a strong upper level disturbance. Additional rises from recent rainfall will continue to impact area waterways with crests likely not reached until the end of the work week, the upcoming weekend or next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through tonight. ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-101200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Marion- 313 PM CDT Tue Apr 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and embedded thunderstorms will continue to affect Northeast Texas and Southern Arkansas this afternoon and evening, with additional heavy rainfall possible over these areas. While diminishing across Northeast Texas this evening, additional shower and thunderstorm redevelopment is expected through tonight over much of Southern Arkansas, which may result in a flood threat. Another complex of showers and thunderstorms will move into Northeast Texas and Southern Arkansas around and after daybreak Wednesday, which may result in additional heavy rainfall and flooding over these areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms, some of which may be strong, will be ongoing Wednesday morning across Southern Arkansas, and may be capable of producing locally gusty winds and heavy rainfall, which may result in flooding. These threats will begin to diminish by early Wednesday afternoon, although scattered rains will linger through Wednesday night before diminishing from west to east late. Additional rises from recent rainfall will continue to impact area waterways with crests likely not reached until the end of the work week, the upcoming weekend or next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight for Southern Arkansas. 15
In the hours before
Local storm report, Apr 9, 10:33 AM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1033 AM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Flash Flood 6 SSW Waskom 32.39N 94.11W
04/09/2024 Harrison TX Storm Chaser
Water entered a home on FM 9 south of FM
2625.
&&
15Local storm report, Apr 9, 10:56 AM CDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1056 AM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM Tstm Wnd Dmg Fouke 33.26N 93.89W
04/09/2024 Miller AR Emergency Mngr
A tree with a waterlogged root system was
uprooted onto a home in Fouke by non-severe
thunderstorm winds. No other damage was
noted in the area.
&&
15Special weather statement, Apr 9, 11:24 AM CDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1124 AM CDT Tue Apr 9 2024
TXZ124-136-091715-
Smith TX-Wood TX-
1124 AM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SMITH AND SOUTH CENTRAL
WOOD COUNTIES THROUGH 1215 PM CDT...
At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Edom, or 16 miles southeast of Canton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mineola, Lindale, Hawkins, Hoard, Hainesville, Winona, Red Springs,
and Carroll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3277 9538 3249 9512 3237 9547 3239 9550
3242 9551 3243 9554 3245 9555 3246 9557
3248 9559 3259 9560
TIME...MOT...LOC 1623Z 235DEG 29KT 3243 9562
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
44Special weather statement, Apr 9, 11:28 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1128 AM CDT Tue Apr 9 2024
LAZ006-014-091700-
Ouachita LA-Union LA-
1128 AM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION AND
NORTHEASTERN OUACHITA PARISHES THROUGH NOON CDT...
At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sterlington, or 11 miles north of Claiborne, moving northeast at 55
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monroe, Claiborne, West Monroe, Swartz, Sterlington, Drew, Fairbanks,
Perryville, Loch Lomon, Spencer, Haile, Linville, Rocky Branch,
Guthrie, and Deshard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3261 9193 3253 9223 3274 9237 3295 9208
3287 9208 3284 9206 3282 9207 3280 9205
3276 9206 3274 9205 3273 9207 3269 9205
3270 9203 3271 9204 3271 9197 3268 9197
3266 9194 3266 9192 3265 9191
TIME...MOT...LOC 1628Z 242DEG 48KT 3270 9218
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
44Special weather statement, Apr 9, 1:53 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
153 PM CDT Tue Apr 9 2024
TXZ136-149-150-152-091930-
Cherokee TX-Smith TX-Nacogdoches TX-Rusk TX-
153 PM CDT Tue Apr 9 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SMITH...SOUTHWESTERN
RUSK...NORTHWESTERN NACOGDOCHES AND CHEROKEE COUNTIES THROUGH 230 PM
CDT...
At 153 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frankston to 8 miles west of Maydelle to
near Grapeland. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jacksonville, Whitehouse, Rusk, Bullard, Troup, Alto, Arp, Morrill,
Mount Selman, Ponta, Sacul, Mixon, New Salem, Reese, Maydelle, Lake
Palestine, New Summerfield, Gallatin, Reklaw, and Cuney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3228 9501 3199 9486 3158 9497 3155 9515
3159 9517 3157 9521 3159 9527 3168 9529
3172 9534 3174 9533 3173 9537 3175 9536
3176 9540 3182 9540 3185 9544 3193 9542
3196 9545 3199 9545 3205 9542 3213 9546
TIME...MOT...LOC 1853Z 243DEG 46KT 3200 9554 3180 9544 3155 9551
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
44Special weather statement, Apr 9, 2:29 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Tue Apr 9 2024
TXZ149-150-152-092000-
Cherokee TX-Nacogdoches TX-Rusk TX-
229 PM CDT Tue Apr 9 2024
...STRONG THUNDERSTORMS WILL IMPACT RUSK...NORTHWESTERN NACOGDOCHES
AND EASTERN CHEROKEE COUNTIES THROUGH 300 PM CDT...
At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Mixon to near Ponta to
near Morrill. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Henderson, Rusk, Alto, Morrill, Ponta, New Salem, Trawick,
Joinerville, Sacul, Turnertown, Douglass, Minden, New Summerfield,
Cushing, Mount Enterprise, Reklaw, Lilbert, Linwood, Laneville, and
Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for eastern and
northeastern Texas.
&&
LAT...LON 3184 9510 3208 9520 3214 9505 3214 9499
3217 9499 3229 9467 3207 9460 3197 9459
3158 9474 3154 9514 3156 9514 3159 9517
3157 9520
TIME...MOT...LOC 1928Z 241DEG 36KT 3204 9513 3186 9506 3162 9516
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
44The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:08 PM CDT | Special Weather Statement | SHV | Gregg, Rusk, Smith, Upshur | 37 min |
| Apr 8, 8:57 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 33 min |
| Apr 8, 8:59 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 46 min |
| Apr 8, 9:01 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 42 days |
| Apr 8, 9:20 PM CDT | Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 52 hr |
| Apr 8, 9:30 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 7 hr |
| Apr 8, 9:49 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 41 min |
| Apr 8, 10:05 PM CDT | Special Weather Statement | SHV | Rusk | 40 min |
| Apr 8, 10:28 PM CDT | Special Weather Statement | SHV | Smith | 47 min |
| Apr 8, 10:43 PM CDT | River Flood Warning | SHV | Cass, Marion | 9 days |
| Apr 8, 10:46 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 8, 10:50 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 13 hr |
| Apr 8, 10:58 PM CDT | River Flood Warning | SHV | Gregg | 13 hr |
| Apr 8, 11:01 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 10 days |
| Apr 8, 11:01 PM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 5 days |
| Apr 8, 11:01 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 44 min |
| Apr 8, 11:07 PM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 4 days |
| Apr 8, 11:08 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| Apr 8, 11:10 PM CDT | Flash Flood Warning | SHV | Smith | 5 hr |
| Apr 9, 12:43 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 9, 6:29 AM CDT | Flash Flood Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more | 4 hr |
| Apr 9, 10:01 AM CDT | Areal Flood Advisory | SHV | Panola | 5 hr |
| Apr 9, 10:30 AM CDT | Areal Flood Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more | 4 hr |
| Apr 9, 11:24 AM CDT | Special Weather Statement | SHV | Smith | 51 min |
| Apr 9, 11:59 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 9, 12:00 PM CDT | River Flood Warning | SHV | Gregg, Rusk | 8 days |
| Apr 9, 12:01 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 9, 12:02 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 9 days |
| Apr 9, 1:53 PM CDT | Special Weather Statement | SHV | Cherokee | 37 min |
| Apr 9, 2:22 PM CDT | Areal Flood Warning | SHV | Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more | 3 hr |
| Apr 9, 2:29 PM CDT | Special Weather Statement | SHV | Rusk | 31 min |
| Apr 9, 2:40 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 33 min |
| Apr 9, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 49 min |
| Apr 9, 3:37 PM CDT | Special Weather Statement | SHV | San Augustine, Shelby | 23 min |
| Apr 9, 3:41 PM CDT | Flash Flood Warning | SHV | Harrison, Panola | 10 hr |
| Apr 9, 3:52 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 38 min |
| Apr 9, 4:48 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.